ANYONE HAD SIDE EFFECTS WITH TACE????????

just had my first TACE last week and the last bit was painful - was it me or is this normal, the pain was like a heavy pressing on my tummy just under ribs etc Now have sore throat, feel bad, but better than yesterday, on antibiotics. I have ulcer like burning too - had gaviscon and esoprazole. I do not know how to prepare for next time, knowing whether or not going to get the pain.

7 Replies

oldestnewest
  • There is not much you can to prepare for TACE. My own experience was fairly trouble free but they do like to keep an eye on you for reasons you have identified so I wouldn't worry about it too much. Always good to let your consultant and others know what is happening to you, however, as they can't read your mind and your symptoms may not be apparent to them.

  • Thanks for replying - its slowly subsiding now, just been to the GP to have blood tests done. Had you any side effects? also how long did your procedure take?

    D

  • Hi Daisy

    No side effects. The first time took about an hour, the second a little bit longer because the tumour had shrunk and he couldn't find it. Bolly is right that you will have a scan shortly to see if there has been any impact.

  • Hi daisy

    Havent had TACE myself but do know people who have. Side effects have varied from the pain (let your medics know about this so they can recommend pain relief), to mild depression that resolved itself, to slight hair loss.

    I imagine you will have a scan of some type after a few months to see the effect, before a further treatment is scheduled. But I may be wrong, just going on what happened to others I know.

  • Hello

    Is there anyone can tell me how long does the TACE take effect on the t's on the liver?

    Just intrigued.

  • Hi daisy. Do you mean how long before it starts to work, or how long after the treatment will it halt the growth of the tumours?

  • yes and yes thanks

You may also like...